Detail publikace
Hypergroups determined by orderings with regular endomorphism monoids.
CHVALINA, J. MOUČKA, J.
Originální název
Hypergroups determined by orderings with regular endomorphism monoids.
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Autoři
CHVALINA, J.; MOUČKA, J.
Vydáno
21. 5. 2004
Nakladatel
Forum- Editrice Universitaria Udinese
ISSN
1126-8042
Periodikum
Italian Journal of Pure and Applied Mathematics
Ročník
2004
Číslo
16
Stát
Italská republika
Strany od
227
Strany do
242
Strany počet
16
BibTex
@article{BUT46199,
author="Jan {Chvalina} and Jiří {Moučka}",
title="Hypergroups determined by orderings with regular endomorphism monoids.",
journal="Italian Journal of Pure and Applied Mathematics",
year="2004",
volume="2004",
number="16",
pages="227--242",
issn="1126-8042"
}